# SDR ABXA2024118219

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,334 hours, 24,233 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Warning Light
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH GEN DRIVE LIGHT ON PUSHBACK FOLLOWED QRH PROCRDURES AC RETURNED TO THE GATE AND MTX GROUNDED AC , MTX DEFERRED GEN FOR DEPARTURE AND RETURNED AC TO SERVICE .
